# SDR VNAA202410210029

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69053111855
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRACK ON FLOOR SUPPORT RBL12.0 BTW FS 221.73 TO FS 229.00 AT FWD FUSELAGE INTERNAL STRUCTURE,  FLOOR SUPPORT RBL 12 TBW FS221.73 TO FS229 FWD FUSELAGE INTERNAL STRUCTURE WAS REPAIRED PER REO 690-53-11-1855 REV."
